About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 750964, 8 pages
http://dx.doi.org/10.1155/2013/750964
Research Article

On a Kind of Dirichlet Character Sums

1School of Science, Northwestern Polytechnical University, Xi'an, Shaanxi 710072, China
2The School of Electronic and Information Engineering, Xi'an Jiaotong University, Xi'an, Shaanxi 710049, China

Received 16 March 2013; Accepted 2 August 2013

Academic Editor: Hassan Eltayeb

Copyright © 2013 Rong Ma and Yulong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Pólya, “Über die Verteilung der quadratische Reste und Nichtreste,” Quadratischer Nichtrest, pp. 21–29, 1918.
  2. L. K. Hua and S. H. Min, “On a double exponential sum,” Science Record, vol. 1, pp. 23–25, 1942.
  3. D. A. Burgess, “On character sums and L-series. II,” Proceedings of the London Mathematical Society, vol. 13, pp. 524–536, 1963.
  4. D. A. Burgess, “The character sum estimate with r=3,” Journal of the London Mathematical Society, vol. 33, pp. 219–226, 1986.
  5. P. Xi and Y. Yi, “On character sums over flat numbers,” Journal of Number Theory, vol. 130, no. 5, pp. 1234–1240, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. Z. Wenpeng, “On the distribution of inverses modulo n,” Journal of Number Theory, vol. 61, no. 2, pp. 301–310, 1996. View at Publisher · View at Google Scholar · View at Scopus
  7. K. G. Richard, Unsolved Problems in Number Theory, Springer, 1981.
  8. Z. Xu and W. Zhang, “On a problem of D. H. Lehmer over short intervals,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 756–770, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. W. Zhang, X. Zongben, and Y. Yuan, “A problem of D. H. Lehmer and its mean square value formula,” Journal of Number Theory, vol. 103, no. 2, pp. 197–213, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Zhang, “A problem of D. H. Lehmer and its generalization,” Compositio Mathematica, vol. 86, pp. 307–316, 1993.
  11. R. Ma and Y. Zhang, “On a kind of generalized Lehmer problem,” Czechoslovak Mathematical Jounal, vol. 62, no. 137, pp. 1135–1146, 2012.
  12. W. Zhang, “On the difference between a D. H. Lehmer number and its inverse modulo q,” Acta Arithmetica, vol. 68, no. 3, pp. 255–263, 1994.
  13. Y. M. Lu and Y. Yi, “On the generalization of the D. H. Lehmer problem,” Acta Mathematica Sinica, vol. 25, no. 8, pp. 1269–1274, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. P. Chengdong and P. Chengbiao, Elements of the Analytic Number Theory, Science Press, Beijing, China, 1991, (Chinese).
  15. A. V. Malyshev, “A generalization of Kloosterman sums and their estimates,” Vestnik Leningrad University, vol. 15, no. 13, pp. 59–75, 1960.